# SDR CALA2025082808241

- Difficulty date: August 12, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,827 hours, 28,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME POST CRACK FOUND ON FASTENER HOLE NR 3.  PERFORMED REPAIR ON L3 WINDOW FRAME POSITION FASTENER HOLE NR 3 IAW EO 250246 REV IR AND P1 ECRA# 5310-08646
